cancer-icon
NASOPHARYNGAL CARCINOMA
Myself received treatment of radiation(35 sittings)in month of may and June and chemotherapy 3 cycles ended in September. My saliva is not forming. I am not able to eat solid and semi solid food. Now from when can I eat now. Plz suggest me at xxxxxxxxxxxxx@gmail.com
30 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes it's most common side effect of radiation therapy. For that purpose you should consult radiation oncologist as they know better how to treat these complications.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.